English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Elliptic Gorenstein singularities, log canonical thresholds and log Enriques surfaces

Prokhorov, Y. G. (2003). Elliptic Gorenstein singularities, log canonical thresholds and log Enriques surfaces. Journal of Mathematical Sciences, 115(3), 2378-2394.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Prokhorov, Yuri G.1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2003
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 192638
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Mathematical Sciences
  Alternative Title : J. Math. Sci.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 115 (3) Sequence Number: - Start / End Page: 2378 - 2394 Identifier: -